Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 decade ago

Clonazepam/Klonopin side effect ?

Ok I am student and lately I've had alot of anxiety which developed physical symptoms as well including a panic attack.

My Doctor put me on above med 0.5 mg/day.

I have been on it for 3 weeks. Doctor said it might cause drowsiness.

It certainly has cause something but now drowsiness ! I have a feeling of unreality and I can't focus on my studies. Its hard for me to drive.

I am sure its ot drowsiness but it has slowed something else in my brain. I am confused if it is Anxiety or this med! Its really weird thing.

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    hes klonopin can cause confusion relaxation drowsiness dry mouth and possibly depression

    • Login to reply the answers
  • 4 years ago

    One of the major side effects is sleepiness. Clonazepam is often used to treat sleeping disorders. It's also very addictive and causes pretty serious withdrawls if stopped "cold turkey". The itching could be from the change in soap. i would igve it a few days and see if things improve. If not contact your doctor or pharmacists and ask about side effects. Usually a pharmacist can give you a quick answer without having to deal with calling your doctor and waiting for a call back.

    • Login to reply the answers
Still have questions? Get your answers by asking now.